# SDR RAIA950108

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Part number: 1379284L403
- Condition: Out Of Adjust
- Location: Lt Nacelle
- Part time: 8,832 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7420 - MANUAL PRESSURIZATION INOPERATIVE.  MAINTENANCE RESECURED LEFT FLOW CONTROL VALVE.  GROUND PRESSURIZATION CHECK NORMAL.  (X)
